Zur Unterteilung semisimplizialer Mengen. I.

Rudolf Fritsch

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 329-367
  • ISSN: 0025-5874; 1432-1823

How to cite


Fritsch, Rudolf. "Zur Unterteilung semisimplizialer Mengen. I.." Mathematische Zeitschrift 108 (1968/69): 329-367. <http://eudml.org/doc/171116>.

author = {Fritsch, Rudolf},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {329-367},
title = {Zur Unterteilung semisimplizialer Mengen. I.},
url = {http://eudml.org/doc/171116},
volume = {108},
year = {1968/69},

AU - Fritsch, Rudolf
TI - Zur Unterteilung semisimplizialer Mengen. I.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 329
EP - 367
KW - topology
UR - http://eudml.org/doc/171116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.